# SDR ASAA0480035

- Difficulty date: January 26, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 593666065
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING INSPECTION, FOUND AFT CARGO FLOOR SUPPORT ANGLE EXFOLIATED STATION 1212 BETWEEN 28R AND 27R.  REPAIRED BY REMOVING DAMAGED SUPPORT AND INSTALLED NEW SUPPORT IAW MD80 SRM 51-30-4.  (M)
